MathSciNet Relay Station
MathSciNet bibliographic data
MR2852231 (2012j:16034) 16G20 (16G70)
Zhou, Yu; Zhu, Bin Maximal rigid subcategories in 2-Calabi-Yau triangulated categories. J. Algebra 348 (2011), 49–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement